# SDR 2000ZZZX109

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N998JR
- Make and model: Cndair CL6002A12
- Aircraft serial: 3045
- System (JASC): 7110 · Engine Cowling System
- Part: Cover
- Part number: 22850072101
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 4,941 hours
- Component: Vought, 22850020109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT NOSE COWL AIRLINE COVER (POCKET) FOR THE 14TH STAGE T/R PDU LINE SHOWS SIGNS OF HEAT DAMAGE AND IS BUCKLED AND CRACKED.
